# SDR SIMA20121213002

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 25,213 hours, 22,136 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2981 DEPARTURE CONTROL CONTACTED THE CREW AND REPORTED A POSSIBLE FUEL LEAK FROM THE LEFT WING.  THEY OBSERVED A WHITE VAPOR/SMOKE COMING FROM LEFT WING.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT WING FLAP VALVE IAW EMB 135 AMM 28-11-04.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
